# SDR SWAA021110

- Difficulty date: May 20, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 12,277 hours, 7,374 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE INSPECTION PLACARD MISSING.  REMOVED AND REPLACED SLIDE PER MM.
